... diarrha caused by antibiotic use?
16 Nov 2009
Hi, the medication you are probably thinking of is Lactinex, which you used to be able to purchase over the counter. It is usually kept, however, refrigerated behind the pharmacist's counter, and you have to ask for it specifically. Ask your medical provider first before you use or of course, consult with your pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lot of diharea as a result and motofen was a wonder drug for this malady, but am no longer able to obtain it. Is there any replacement. Do not ...
0 answers • 22 Sep 2011
... given up. I think that it relates to something wrong with one of my organs rfelated to digestion. SAny ideas for test--already had the liver and ...
3 answers • 9 Feb 2012
Loperamide - I had colon cancer surgery in 1995. They took out my large intestine and made a j pouch
Loperamide - I had colon cancer surgery in 1995. They took out my large intestine and made a j pouch with my small intestine. I’ve been using ...
3 answers • 31 Dec 2013
I often have GI issues, but it has been really bad recently. I have had pretty urgent diarrhea every day (multiple times a day) for about two weeks ...
1 answer • 28 Mar 2015
Ok so, I have GAD which has been successfully treated with CBT & EMDR Therapy. Now I have to get on a 14 hour flight for holiday. I'm scared ...
2 answers • 16 Apr 2015